On one property of a multiplicative transducer of pseudo-random numbers

Research output: Contribution to journalArticlepeer-review

Abstract

A discrete analogue of the well-known results obtained by J.N. Franklin and I. M. Sobol' in the analysis of an asymptotic totally uniform distribution of the fractional parts of the exponential function {γλx} for almost all initial data γδ[0,1] is proposed.

Original languageEnglish
Pages (from-to)158-159
Number of pages2
JournalUSSR Computational Mathematics and Mathematical Physics
Volume23
Issue number1
DOIs
Publication statusPublished - 1983

Fingerprint Dive into the research topics of 'On one property of a multiplicative transducer of pseudo-random numbers'. Together they form a unique fingerprint.

Cite this